Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have anxiety, dizziness, exhausted, watery eyes, took nsonex. Had difficult withdrawal prednisolone, after bone marrow transplant. Lower dose?

I have taken nsonex for 2 days and can hardly type.i have takn high doses of prdnisole before after a bone marrow transplant 15 years ago and it took a long time to gradually ome off them and it was tough. This feels like anxiety, dizzy, anger, wierdness in general and so exhauted and tired.can barely so thirsty.eyes are watery and hard to see properly..I am using all my meditation skills to stay calm as I know it will pass but can I stop taking it or do I have to lower dose over a fw days.? tyamks
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Mometasone furoate is the ingredient of nsonex.
This is corticosteroid and prednisolone is also corticosteroid.
Now it is just form two days.
You can easily taper off this drug within 3-4 days.
Steroids are immunosuppressants , avoid .
Good luck.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor